# SDR CA100805004

- Difficulty date: May 31, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna T182T
- Aircraft time: 253 hours
- Engine: Lyc TIO540AK1A
- Propeller: Mcauly B3D36C424
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: CI2580200
- Condition: Failed
- Location: Gps
- Part time: 267 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WAAS/GPS/COMM COMBINATION ANTENNA NO LONGER ABLE TO RECEIVE GPS SATELLITE INFORMATION.  COMM FUNCTIONALITY UNAFFECTED.
